Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 3, Pages 482–489 (Mi zvmmf24)  

This article is cited in 4 scientific papers (total in 4 papers)

Optimal control asymptotics of a magnetohydrodynamic flow

V. E. Tsybaa, A. Yu. Chebotarevb

a Dorodnicyn Computing Center, Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119333, Russia
b Institute of Applied Mathematics, Far East Division, Russian Academy of Sciences, ul. Radio 7, Vladivostok, 690041, Russia

Abstract: An optimal multiplicative control problem is considered for a one-dimensional magnetohydrodynamic flow between parallel planes (Hartman flow). The external magnetic field is used as a control function. An optimality system is derived, and the asymptotics of an optimal control with respect to a regularization parameter and the Reynolds number are constructed.

Key words: magnetohydrodynamic equation, optimal control, control asymptotics

Full text: PDF file (810 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:3, 466–473

Bibliographic databases:

UDC: 517.626
Received: 27.06.2008

Citation: V. E. Tsyba, A. Yu. Chebotarev, “Optimal control asymptotics of a magnetohydrodynamic flow”, Zh. Vychisl. Mat. Mat. Fiz., 49:3 (2009), 482–489; Comput. Math. Math. Phys., 49:3 (2009), 466–473

Citation in format AMSBIB
\Bibitem{TsyChe09}
\by V.~E.~Tsyba, A.~Yu.~Chebotarev
\paper Optimal control asymptotics of a~magnetohydrodynamic flow
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 3
\pages 482--489
\mathnet{http://mi.mathnet.ru/zvmmf24}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2559794}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 3
\pages 466--473
\crossref{https://doi.org/10.1134/S0965542509030087}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000264922900008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-64249093368}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf24
  • http://mi.mathnet.ru/eng/zvmmf/v49/i3/p482

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. S. Kolesova, “Sintez optimalnogo upravleniya MGD techeniem Gartmana”, Dalnevost. matem. zhurn., 9:1-2 (2009), 94–104  mathnet
    2. V. E. Tsyba, “Zadacha o minimizatsii raboty pri sozdanii magnitnogo polya zadannoi konfiguratsii”, Dalnevost. matem. zhurn., 9:1-2 (2009), 194–203  mathnet
    3. Ren Zh., Wu Z., Guo Sh., Li Zh., “Optimal Parameter and State Estimation in 1D Magnetohydrodynamic Flow System”, 2017 Chinese Automation Congress (Cac), IEEE, 2017, 2208–2213  crossref  isi
    4. Ren Zh., Guo Sh., Li Zh., Wu Z., “Adjoint-Based Parameter and State Estimation in 1-D Magnetohydrodynamic (Mhd) Flow System”, J. Ind. Manag. Optim., 14:4 (2018), 1579–1594  crossref  mathscinet  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:270
    Full text:74
    References:58
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021